MathSciNet Relay Station
MathSciNet bibliographic data
MR518709 (80h:22013) 22E40 (10D05 20H05 30F35)
Jørgensen, Troels Comments on a discreteness condition for subgroups of ${\rm SL}(2,\,{\bf C})$. Canad. J. Math. 31 (1979), no. 1, 87–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement